Journal of Symplectic Geometry

Gluing pseudoholomorphic curves along branched covered cylinders II

Michael Hutchings and Clifford Henry Taubes

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 7, Number 1 (2009), 29-133.

Dates
First available in Project Euclid: 1 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1238592310

Mathematical Reviews number (MathSciNet)
MR2371184

Zentralblatt MATH identifier
1193.53183

Citation

Hutchings, Michael; Taubes, Clifford Henry. Gluing pseudoholomorphic curves along branched covered cylinders II. J. Symplectic Geom. 7 (2009), no. 1, 29--133. https://projecteuclid.org/euclid.jsg/1238592310


Export citation

See also

  • Part I: Michael Hutchings, Clifford Henry Taubes. Gluing pseudoholomorphic curves along branched covered cylinders I. J. Symplectic Geom., Volume 5, Number 1 (2007), 43-137.